# SDR 95ZZZX4603

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- Engine: Pwa JT15D4
- System (JASC): 7250 · Turbine Section
- Part: Shroud Segment
- Part number: 3131060C212
- Condition: Gouged
- Location: Hp Turbine
- Part time: 1,869 hours
- Component: 3031461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 25/HOT SECTION INSPECTION, ALL HIGH PRESSURE TURBINE SHROUD SEGMENT WIRE FOUND GOUGED.  DAMAGE WAS CAUSED BY FAILURE OF DEFLECTOR RING AND RESULTING HIGH TURBINE BLADE DAMAGE.  ALL SHROUD SEGMENTS WERE REPLACED.
